MathSciNet Relay Station
MathSciNet bibliographic data
MR474229 (57 #13876) 54F45
Janos, Ludvik; Martin, Harold Metric characterizations of dimension for separable metric spaces. Proc. Amer. Math. Soc. 70 (1978), no. 2, 209–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement